MathSciNet Relay Station
MathSciNet bibliographic data
MR2408093 65D17 (53A04)
Han, Chang Yong Nonexistence of rational rotation-minimizing frames on cubic curves. Comput. Aided Geom. Design 25 (2008), no. 4-5, 298–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement